The Lp-Minkowski problem for −n < p < 1

Gabriele Bianchi, Károly J. Böröczky, Andrea Colesanti, Deane Yang

Research output: Contribution to journalArticlepeer-review


Chou and Wang's existence result for the Lp-Minkowski problem on Sn−1 for p∈(−n,1) and an absolutely continuous measure is discussed and extended to more general measures. In particular, we provide an almost optimal sufficient condition for the case p∈(0,1).

Original languageEnglish (US)
Pages (from-to)493-535
Number of pages43
JournalAdvances in Mathematics
StatePublished - Jan 7 2019


  • L Minkowski problem
  • Monge–Ampère equation

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'The Lp-Minkowski problem for −n < p < 1'. Together they form a unique fingerprint.

Cite this